Banach Journal of Mathematical Analysis

Atomic characterizations of weak martingale Musielak–Orlicz Hardy spaces and their applications

Guangheng Xie and Dachun Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let (Ω,F,P) be a probability space, and let φ:Ω×[0,)[0,) be a Musielak–Orlicz function. In this article, we establish the atomic characterizations of weak martingale Musielak–Orlicz Hardy spaces WHφs(Ω), WHφM(Ω), WHφS(Ω), WPφ(Ω), and WQφ(Ω). We then use these atomic characterizations to obtain the boundedness of σ-sublinear operators from weak martingale Musielak–Orlicz Hardy spaces to weak Musielak–Orlicz spaces, as well as some martingale inequalities which further clarify the relationships among these weak martingale Musielak–Orlicz Hardy spaces. All these results improve and generalize the corresponding results on weak martingale Orlicz–Hardy spaces. Moreover, we improve all the known results on weak martingale Musielak–Orlicz Hardy spaces. In particular, both the boundedness of σ-sublinear operators and the martingale inequalities, for weak weighted martingale Hardy spaces as well as for weak weighted martingale Orlicz–Hardy spaces, are new.

Article information

Source
Banach J. Math. Anal., Volume 13, Number 4 (2019), 884-917.

Dates
Received: 14 November 2018
Accepted: 20 December 2018
First available in Project Euclid: 9 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1570608167

Digital Object Identifier
doi:10.1215/17358787-2018-0050

Mathematical Reviews number (MathSciNet)
MR4016902

Zentralblatt MATH identifier
07118767

Subjects
Primary: 60G42: Martingales with discrete parameter
Secondary: 60G46: Martingales and classical analysis 42B25: Maximal functions, Littlewood-Paley theory 42B35: Function spaces arising in harmonic analysis

Keywords
probability space weak martingale Musielak–Orlicz Hardy space atom σ-sublinear operator martingale inequality

Citation

Xie, Guangheng; Yang, Dachun. Atomic characterizations of weak martingale Musielak–Orlicz Hardy spaces and their applications. Banach J. Math. Anal. 13 (2019), no. 4, 884--917. doi:10.1215/17358787-2018-0050. https://projecteuclid.org/euclid.bjma/1570608167


Export citation

References

  • [1] Y. Ahmida, I. Chlebicka, P. Gwiazda, and A. Youssfi, Gossez’s approximation theorems in Musielak-Orlicz-Sobolev spaces, J. Funct. Anal. 275 (2018), no. 9, 2538–2571.
  • [2] J. Álvarez, “$H^{p}$ and weak $H^{p}$ continuity of Calderón-Zygmund type operators” in Fourier Analysis (Orono, 1992), Lect. Notes Pure Appl. Math. 157, Dekker, New York, 1994, 17–34.
  • [3] J. Álvarez and M. Milman, $H^{p}$ continuity properties of Calderón–Zygmund-type operators, J. Math. Anal. Appl. 118 (1986), no. 1, 63–79.
  • [4] C. Bennett and R. Sharpley, Interpolation of Operators, Pure Appl. Math. 129, Academic Press, Boston, 1988.
  • [5] A. Bonami, S. Grellier, and L. D. Ky, Paraproducts and products of functions in $\mathrm{BMO}(\mathbb{R}^{n})$ and $\mathcal{H}^{1}(\mathbb{R}^{n})$ through wavelets, J. Math. Pures Appl. (9) 97 (2012), no. 3, 230–241.
  • [6] A. Bonami and D. Lépingle, “Fonction maximale et variation quadratique des martingales en présence d’un poids” in Séminaire de Probabilités, XIII (Strasbourg, 1977/1978), Lecture Notes in Math. 721, Springer, Berlin, 1979, 294–306.
  • [7] C. Doléans-Dade and P.-A. Meyer, “Inégalités de normes avec poids” in Séminaire de Probabilités, XIII (Strasbourg, 1977/1978), Lecture Notes in Math. 721, Springer, Berlin, 1979, 313–331.
  • [8] C. Fefferman, N. M. Rivière, and Y. Sagher, Interpolation between $H^{p}$ spaces: The real method, Trans. Amer. Math. Soc. 191 (1974), 75–81.
  • [9] R. Fefferman and F. Soria, The space $\mathrm{Weak}\,H^{1}$, Studia Math. 85 (1986), no. 1, 1–16.
  • [10] X. Fu and D. Yang, Wavelet characterizations of Musielak-Orlicz Hardy spaces, Banach J. Math. Anal. 12 (2018), no. 4, 1017–1046.
  • [11] K.-P. Ho, Atomic decompositions of martingale Hardy-Morrey spaces, Acta Math. Hungar. 149 (2016), no. 1, 177–189.
  • [12] K.-P. Ho, Intrinsic atomic and molecular decompositions of Hardy-Musielak-Orlicz spaces, Banach J. Math. Anal. 10 (2016), no. 3, 565–591.
  • [13] K.-P. Ho, Doob’s inequality, Burkholder-Gundy inequality and martingale transforms on martingale Morrey spaces, Acta Math. Sci. Ser. B (Engl. Ed.) 38 (2018), no. 1, 93–109.
  • [14] Y. Hou and Y. Ren, Weak martingale Hardy spaces and weak atomic decompositions, Sci. China Ser. A 49 (2006), no. 7, 912–921.
  • [15] M. Izumisawa and N. Kazamaki, Weighted norm inequalities for martingales, Tôhoku Math. J. (2) 29 (1977), no. 1, 115–124.
  • [16] Y. Jiao, Embeddings between weak Orlicz martingale spaces, J. Math. Anal. Appl. 378 (2011), no. 1, 220–229.
  • [17] Y. Jiao, L. Wu, and L. Peng, Weak Orlicz-Hardy martingale spaces, Internat. J. Math. 26 (2015), no. 8, art. ID 1550062.
  • [18] Y. Jiao, D. Zhou, F. Weisz, and L. Wu, Variable martingale Hardy spaces and their applications in Fourier analysis, preprint, arXiv:1809.07520v1 [math.PR].
  • [19] M. Kbiri Alaoui, T. Nabil, and M. Altanji, On some new non-linear diffusion models for the image filtering, Appl. Anal. 93 (2014), no. 2, 269–280.
  • [20] L. D. Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2931–2958.
  • [21] L. D. Ky, New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators, Integral Equations Operator Theory 78 (2014), no. 1, 115–150.
  • [22] B. Li, Parametric Marcinkiewicz integrals with rough kernels acting on weak Musielak-Orlicz Hardy spaces, Banach J. Math. Anal. 13 (2019), no. 1, 47–63.
  • [23] Y. Liang, D. Yang, and R. Jiang, Weak Musielak-Orlicz Hardy spaces and applications, Math. Nachr. 289 (2016), no. 5–6, 634–677.
  • [24] H. P. Liu, “The weak $H^{p}$ spaces on homogeneous groups” in Harmonic Analysis (Tianjin, 1988), Lecture Notes in Math. 1494, Springer, Berlin, 1991, 113–118.
  • [25] K. Liu and D. Zhou, Dual spaces of weak martingale Hardy-Lorentz-Karamata spaces, Acta Math. Hungar. 151 (2017), no. 1, 50–68.
  • [26] K. Liu, D. Zhou, and L. Peng, A weak type John-Nirenberg theorem for martingales, Statist. Probab. Lett. 122 (2017), 190–197.
  • [27] N. Liu and Y. Ye, Weak Orlicz space and its convergence theorems, Acta Math. Sci. Ser. B (Engl. Ed.) 30 (2010), no. 5, 1492–1500.
  • [28] R. L. Long, Martingale Spaces and Inequalities, Peking University Press, Beijing, 1993.
  • [29] T. Miyamoto, E. Nakai, and G. Sadasue, Martingale Orlicz-Hardy spaces, Math. Nachr. 285 (2012), no. 5–6, 670–686.
  • [30] E. Nakai and G. Sadasue, Some new properties concerning BLO martingales, Tôhoku Math. J. (2) 69 (2017), no. 2, 183–194.
  • [31] E. Nakai, G. Sadasue, and Y. Sawano, Martingale Morrey-Hardy and Campanato-Hardy spaces, J. Funct. Spaces Appl. 2013, no. 690258.
  • [32] G. Sadasue, Martingale Besov spaces and martingale Triebel-Lizorkin spaces, to appear in Sci. Math. Jpn. (2019).
  • [33] F. Weisz, Martingale Hardy spaces for $0<p\le 1$, Probab. Theory Related Fields 84 (1990), no. 3, 361–376.
  • [34] F. Weisz, Martingale Hardy Spaces and Their Applications in Fourier Analysis, Lecture Notes in Math. 1568, Springer, Berlin, 1994.
  • [35] F. Weisz, Bounded operators on weak Hardy spaces and applications, Acta Math. Hungar. 80 (1998), no. 3, 249–264.
  • [36] F. Weisz, Dual spaces of multi-parameter martingale Hardy spaces, Q. J. Math. 67 (2016), no. 1, 137–145.
  • [37] G. Xie, Y. Jiao, and D. Yang, Martingale Musielak-Orlicz Hardy spaces, Sci. China Math. 62 (2019), no. 8, 1567–1584.
  • [38] G. Xie, F. Weisz, D. Yang, and Y. Jiao, New martingale inequalities and applications to Fourier analysis, Nonlinear Anal. 182 (2019), 143–192.
  • [39] A. Yang, New weak martingale Hardy spaces of Musielak-Orlicz type, Ann. Acad. Sci. Fenn. Math. 42 (2017), no. 2, 847–857.
  • [40] D. Yang, Y. Liang, and L. D. Ky, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Lecture Notes in Math. 2182, Springer, Cham, 2017.
  • [41] D. Zhou, L. Wu, and Y. Jiao, Martingale weak Orlicz-Karamata-Hardy spaces associated with concave functions, J. Math. Anal. Appl. 456 (2017), no. 1, 543–562